# SDR DHL2007742013

- Difficulty date: September 4, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,596 hours, 38,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303 S12-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD LOWER HINGE CUTOUT IS CRACKED AT FORWARD EDGE BS 303 BETWEEN STR 12/14.  CONTINUED ON N/R 138192.  REMOVED FASTENERS AT L1 DOOR LOWER HINGE CUTOUT IAW B727 SRM 51-30-2.  FABRICATED REPAIR DOUBLER FROM 301 1/2 HARD .063 PO NR 9004843 APPROXIMATE DIMENSIONS 17 1/2 BY 6 1/4 IAW SB727-53A0198 FIG 4 REV 3.  HFEC INSPECTED EXISTING HOLES, NO CRACKS NOTED IAW B727 NDT MANUAL PT6 51-00-00.  REMOVED CRACKED AREA APPROXIMATE LENGTH 1.80" PER S/B727-53A0198 FIG 3 REV 3.  C/W HFEC INSP IAW B727 NDTM PT6 51-00-00 FIG 23.  NO CRACKS NOTED.  FABRICATED FILLER FROM 2024 T3 .080" PO NR 7177117 DIMENSION APPROXIMTELY 2 1/2" BY 2 1/4" IAW SB727-53A0198 FIG 4 REV 3.  TREATED AND PRIMED PARTS AND AREA IAW SB727-53A0
